Aches and pains while taking Herceptin and Aromasin

Options
tnw26
tnw26 Member Posts: 2
Hello fellow BC survivors, I had bilateral mastectomy on April 5, 2011 with tissue expanders, started chemo in May, had implants just 4 weeks ago. My chemo consisted of Taxotere, Cytoxan and Herceptin, 4 rounds, every 3 weeks for 12 weeks. I am continuing to take Herceptin until May 2012. I was started on Femara for 5 years. however due to severe joint pains, Oncologist changed me from Femara to Aromasin. I am still having extreme knee pains and foot pains. I can hardly walk when I get up from chair, once I get going is better, but I walk like I'm 100 years old. My 10-year-old son said my knees sound like a bag of chips being crunched up. I have to take Ibuprofen at least twice a day to even get around. I was just wondering if anyone else was having these type side effects or is this something I'm going to have to get used to or do I need to see Oncologist about switching to Tamoxifen.

Comments

  • Kylez
    Kylez Member Posts: 3,761 Member
    Options
    I am not on any of these but
    I am not on any of these but wanted to make sure you knew that I am sending good luck and prayers to you.
  • tnw26
    tnw26 Member Posts: 2
    Options
    Kylez said:

    I am not on any of these but
    I am not on any of these but wanted to make sure you knew that I am sending good luck and prayers to you.

    Switched from Aromasin to Tamoxifen
    Thanks Kylez for your prayers. Dr. changed me to Tamoxifen today, will see how that works for me.